RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Oberguggenberger, M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:22
Abstract pages:188
Full texts:52
References:30

http://www.mathnet.ru/eng/person32141
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/132965

Publications in Math-Net.Ru
2000
1. H. Grosse, M. Oberguggenberger, I. T. Todorov, “Generalized Functions for Quantum Fields Obeying Quadratic Exchange Relations”, Tr. Mat. Inst. Steklova, 228 (2000),  90–100  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 228 (2000), 81–91

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019